# SDR USAASB03047

- Difficulty date: April 1, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY PACK, AT THE FORWARD RIGHT CABIN, WILL NOT HOLD A CHARGE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
